# SDR SIMA200914902SUP

- Difficulty date: May 28, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 22,572 hours, 22,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Part serial: 19520
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 MAINTENANCE, FOUND EMERGENCY EXIT SIGN AT GALLEY DOOR DOES NOT ILLUMINATE.  FOUND LOOSE CONNECTOR AT NR 2 INVERTER. TIGHTENED LOOSE CONNECTOR IAW WM 25-20-50 AND MM 33-50-00.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
